# SDR NSVA20070138

- Difficulty date: May 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 27,279 hours, 30,750 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4401D8A
- Part serial: EM81219
- Condition: Unknown
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED WITH GROUND POWER.  REMOVED AND REPLACED AVIONICS RACK FAN IAW AMM 21-23-10-02, OP'S CHECK GOOD, PN ON OFF M4401D8A, SN OFF EM81219SN ON 633.
